DOI QR코드

DOI QR Code

COINCIDENCES AND FIXED POINT THEOREMS FOR MAPPINGS SATISFYING CONTRACTIVE CONDITION OF INTEGRAL TYPE ON d-COMPLETE TOPOLOGICAL SPACES

  • Received : 2011.08.19
  • Published : 2012.10.31

Abstract

In this paper, we prove some fixed point theorems for some weaker forms of compatibility satisfying a contractive condition of integral type on d-complete Hausdorff topological spaces. Our results extend and generalize some well known previous results.

References

  1. M. A. Ahmed, Common fixed point theorems for weakly compatible mappings, Rocky Mountain J. Math. 33 (2003), no. 4, 1189-1203. https://doi.org/10.1216/rmjm/1181075457
  2. M. Altman, An integral test for series and generalized contractions, Amer. Math. Monthly 82 (1975), no. 8, 827-829. https://doi.org/10.2307/2319801
  3. I. Altun and D. Turkoglu, A fixed point theorem on general topological spaces with a ${\tau}$-distance, Indian J. Math. 50 (2008), no. 1, 219-228.
  4. I. Altun and D. Turkoglu, Some fixed point theorems for weakly compatible mappings satisfying an implicit relation, Taiwanese J. Math. 13 (2009), no. 4, 1291-1304. https://doi.org/10.11650/twjm/1500405509
  5. I. Altun and D. Turkoglu, Some fixed point theorems for mappings satisfying contractive condition of integral type on d-complete topological spaces, Fasc. Math. 42 (2009), 5-15.
  6. I. Altun, D. Turkoglu, and B. E. Rhoades, Fixed points of weakly compatible maps satisfying a general contractive condition of integral type, Fixed Point Theory Appl. 2007 (2007), Article ID 17301, 9 pages, doi:10.1155/2007/17301. https://doi.org/10.1155/2007/17301
  7. A. Branciari, A fixed point theorem for mappings satisfying a general contractive condition of integral type, Int. J. Math. Math. Sci. 29 (2002), no. 9, 531-536. https://doi.org/10.1155/S0161171202007524
  8. R. Chugh and S. Kumar, Common fixed points for weakly compatible maps, Proc. Indian Acad. Sci. Math. Sci. 111 (2001), no. 2, 241-247. https://doi.org/10.1007/BF02829594
  9. Lj. B. Ciric and J. S. Ume, Some common fixed point theorems for weakly compatible mappings, J. Math. Anal. Appl. 314 (2006), no. 2, 488-499. https://doi.org/10.1016/j.jmaa.2005.04.007
  10. T. L. Hicks and B. E. Rhoades, Fixed point theorems for d-complete topological spaces II, Math. Japon. 37 (1992), no. 5, 847-853.
  11. K. Iseki, An approach to fixed point theorems, Math. Sem. Notes Kobe Univ. 3 (1975), no. 2, 193-202.
  12. G. Jungck, Commuting mappings and fixed points, Amer. Math. Monthly 83 (1976), no. 4, 261-263. https://doi.org/10.2307/2318216
  13. G. Jungck, Compatible mappings and common fixed points, Internat. J. Math. Math. Sci. 9 (1986), no. 4, 771-779. https://doi.org/10.1155/S0161171286000935
  14. G. Jungck, Compatible mappings and common fixed points. II, Internat. J. Math. Math. Sci. 11 (1988), no. 2, 285-288. https://doi.org/10.1155/S0161171288000341
  15. G. Jungck and B. E. Rhoades, Fixed points for set valued functions without continuity, Indian J. Pure Appl. Math. 29 (1998), no. 3, 227-238.
  16. H. Kaneko and S. Sessa, Fixed point theorems for compatible multi-valued and single- valued mappings, Internat. J. Math. Math. Sci. 12 (1989), no. 2, 257-262. https://doi.org/10.1155/S0161171289000293
  17. S. Kasahara, On some generalizations of Banach contraction theorem, Math. Sem. Notes Kobe Univ. 3 (1975), no. 2, paper no. XXIII, 10 pp.
  18. S. Kasahara, Some fixed point and coincidence theorems in L-spaces, Math. Sem. Notes Kobe Univ. 3 (1975), no. 2, paper no. XXVIII, 7 pp.
  19. S. Kasahara, Fixed point iterations in L-space, Math. Sem. Notes Kobe Univ. 4 (1976), 205-210.
  20. J. Matkowski, Fixed point theorems for mappings with a contractive iterate at a point, Proc. Amer. Math. Soc. 62 (1977), no. 2, 344-348. https://doi.org/10.1090/S0002-9939-1977-0436113-5
  21. V. Popa, A general fixed point theorem for four weakly compatible mappings satisfying an implicit relation, Filomat 19 (2005), 45-51.
  22. B. E. Rhoades, Two fixed point theorems for mappings satisfying a general contractive condition of integral type, Int. J. Math. Math. Sci. 2003 (2003), no. 63, 4007-4013. https://doi.org/10.1155/S0161171203208024
  23. B. E. Rhoades and S. Sessa, Common fixed point theorems for three mappings under a weak commutativity condition, Indian J. Pure Appl. Math. 17 (1986), no. 1, 47-57.
  24. S. Sessa, On a weak commutativity condition of mappings in fixed point considerations, Publ. Inst. Math. (Beograd) (N.S.) 32(46) (1982), no. 46, 149-153.
  25. S. Sessa and B. Fisher, Common fixed points of weakly commuting mappings, Bull. Polish Acad. Sci. Math. 35 (1987), no. 5-6, 341-349.
  26. S. L. Singh, K. S. Ha, and Y. J. Cho, Coincidence and fixed points of nonlinear hybrid contractions, Internat. J. Math. Math. Sci. 12 (1989), no. 2, 247-256. https://doi.org/10.1155/S0161171289000281
  27. S. L. Singh and S. N. Mishra, Remarks on Jachymski's fixed point theorems for com- patible maps, Indian J. Pure Appl. Math. 28 (1997), no. 5, 611-615.
  28. D. Turkoglu and I. Altun, A common fixed point theorem for weakly compatible mappings in symmetric spaces satisfying an implicit relation, Bol. Soc. Mat. Mexicana (3) 13 (2007), no. 1, 195-205.
  29. D. Turkoglu, I. Altun, and B. Fisher, Fixed point theorem for sequences of maps, Demon- stratio Math. 38 (2005), no. 2, 461-468.
  30. P. Vijayaraju, B. E. Rhoades, and R. Mohanraj, A fixed point theorem for a pair of maps satisfying a general contractive condition of integral type, Int. J. Math. Math. Sci. 2005 (2005), no. 15, 2359-2364. https://doi.org/10.1155/IJMMS.2005.2359